It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Colon Message Board


Cancer: Colon Board Index


I am sorry you are having to go through this. I know how hurtful it is to see someone you love become frail. But it is normal to react to treatment just as your husband is. The effects are cumulative and even though it might well be working in eliminating any cancer cells from his body, the chemotherapy can be debilitating. Every one responds differently but, if your husband is being treated for Stage 1V, I expect his treatment will be quite powerful.

My husband was treated nearly five years ago for Stage 111C and it hurt me to see him become more frail as the treatment went on. However, it did not take too long when it had finished for him to regain his strength.

The doctors will monitor your husband and if it is felt that his body cannot tolerate any more treatment, they may shorten the time. There has to be a balance between completing the treatment plan and the sometimes devastating effects of that treatment. Just encourage him to eat a well balanced diet, rest as much as he needs to and discuss your concerns with the doctors whenever you feel the need.

Look after yourself too. Being a caregiver is a real challenge!
Alison





All times are GMT -7. The time now is 11:40 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!